# SDR IPXA2024091691833

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 35,532 hours, 23,469 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR, LOWER LATCH HOOK W/GAUGE DAMAGE; DOT-005, JR-117.
